American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Feng Luo and Jean-Marc Schlenker. Volume maximization and the extended hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 1053-1068. MR 2869090.
Abstract, references, and article information   
View Article: PDF

[2] Toshiyuki Akita. A formula for the Euler characteristics of even dimensional triangulated manifolds. Proc. Amer. Math. Soc. 136 (2008) 2571-2573. MR 2390528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Noel Brady, Jon McCammond and John Meier. Bounding edge degrees in triangulated $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 291-298. MR 2021273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alberto Cavicchioli. A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds . Proc. Amer. Math. Soc. 105 (1989) 1008-1014. MR 931726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Katsuro Sakai. A $Q$-manifold local-compactification of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 775-780. MR 894453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. S. Sarkaria. A ``Riemann hypothesis'' for triangulable manifolds . Proc. Amer. Math. Soc. 90 (1984) 325-326. MR 727259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bruce Trace. A class of $4$-manifolds which have $2$-spines . Proc. Amer. Math. Soc. 79 (1980) 155-156. MR 560603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Akio Kawauchi. Vanishing of the Rochlin invariants of some $Z\sb{2}$-homology $3$-spheres . Proc. Amer. Math. Soc. 79 (1980) 303-307. MR 565359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Massimo Ferri. Crystallisations of $2$-fold branched coverings of $S\sp{3}$ . Proc. Amer. Math. Soc. 73 (1979) 271-276. MR 516477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1